# SDR SWAA2023080978393

- Difficulty date: July 13, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 72,372 hours, 43,147 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.1 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS. MARKED<[01] REMOVED COVE PANELS 525DAB; 525DBB; 525CB IAW SOPM 20-50-01.;[02] REMOVED COVE PANEL 525EB IAW SOPM 20-50-01.;[03] REMOVED SLAT FLEX SKIN IAW SRM 57-42001-2R-8 PARA. 4.;[04] REMOVED INITIAL FASTENERS AS REQUIRED IN REPAIR AREA AND CUT AND REMOVED DAMAGED PART OF SLAT NOSE SKIN IAW SRM 57-42-01-2R-8 PARA. 4.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] VALIDATED APPLICABILITY OF SRM 57-42-01-2R-8.;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] FABRICATED REPAIR DOUBLER (1) FROM 7075T6 0.071' CLAD ; LOT # 1497836-1. REPAIR FILLER (2) FROM 7075T6 0.063' CLAD; LOT# 1533932-1. INSTALLED COUNTERSINK REPAIR WASHERS AS REQUIRED IN SLAT NOSE SKIN. APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS AND BARE AREA OF REPAIR AREA ON SLAT NOSE SKIN IAW SRM 57-42-01 2R-8 PARA. 4.F. OK TO INSTALL.
